MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT CEMENTED STEM SZ6 HI; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT CEMENTED STEM SZ6 HI; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157013120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 05/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Clinical adverse event received for dvts bilaterally: vascular - dvt.Event is serious and is considered moderate.Event is definitely not related to device and possibly related to procedure.Doi: (b)(6) 2019; dor: (b)(6) 2019 ,(pelvic fracture: cup, liner, and head revised); doe: (b)(6) 2019, (right hip).Depuy hip components present at the time of the ae: catalog id: 101185000, lot: 348034, description: protrusio cage 48mm x 45mm rt; catalog id: 122132048, lot: j19u80, description: pinnacle altrx polyethylene acetabular liner neutral 32mm id 48mm od; catalog id: 136521000, lot: d18122792, description: articul/eze head cocr 32mm +1; catalog id: 545032500, lot: 8719593, description: depuy cmw 2 gentamicin bone cement ; catalog id: 545032500, lot: 8939042, description: depuy cmw 2 gentamicin bone cement ; catalog id: 3322020, lot: 8885300, description: smart set bone cement 20g; catalog id: 101140020, lot: j30c19, description: self tapping screw 20mm; catalog id: 101140020, lot: j30c19, description: self tapping screw 20mm; catalog id: 101140015, lot: 371070, description: roof pile screw 15mm; catalog id: 101140025, lot: hd7680, description: roof pile screw 25mm; catalog id: 101140030, lot: j30c36, description: roof pile screw 30mm; catalog id: 101140025, lot: j09t28, description: roof pile screw 25mm; catalog id: 101140030, lot: j30c37, description: roof pile screw 30mm; catalog id: 101140015, lot: h59257, description: roof pile screw 15mm; catalog id: 137622000, lot: j1524p, description: cementralizer distal 13.0mm; catalog id: 157013120, lot: d19021860, description: summit stem cemented high offset sz 6 12/14 taper; catalog id: 3312040, lot: 8708235, description: smart set cmw 1 40g; catalog id: 3312040, lot: 8708235, description: smart set cmw 1 40g.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT CEMENTED STEM SZ6 HI
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8682610
Report Number1818910-2019-95569
Device Sequence Number2309156
Product Code JDI
UDI-Device Identifier10603295060253
UDI-Public10603295060253
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K013352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number157013120
Device Lot NumberD19021860
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/21/2019
Supplement Date Received by Manufacturer07/17/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date07/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient Weight61